DOI 10.4103/ijccm.ijccm_298_18
Artesunate-Induced Severe Autoimmune Hemolytic Anemia in Complicated Malaria.
Аннотация
Autoimmune hemolytic anemia (AIHA) is a very rare cause of anemia in a case of malaria and drug-induced AIHA is even rarer. A 50-year old patient with a history of fever for 8 days was diagnosed with a case of complicated malaria with mixed infection having initial parasite index of 45%. He showed good response on initial therapy with artesunate (parasite count reduced to <1%) but his haemoglobin (Hb) continued to drop from 12 g% to 4.9 g% over a course of 11 days. Direct coombs test was positive with reduced haptoglobin and increased lactate dehydrogenase suggesting AIHA. The patient was put on steroids and transfused with saline washed O-negative blood. He gradually recovered over 8 weeks with Hb level rising up to 12 g%. This is a rare case of AIHA following treatment of severe malaria with parenteral artesunate suggesting of the drug immune-related mechanism.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.